Hi there mjmjw!
Yes, one of the side affects of Xanax is decreased sexual desire or ability.
I've been taking Klonopin for over 10 years with no decrease of sexual desire. (I'm not a wh-re or anything. Hardy har har!) I'm telling you this because after many years of taking Xanax, my Dr. decided to try Klonopin instead. What a difference! Be sure you talk to your Dr. before taking any other meds that were not prescribed for you. From what I've just read about Klonopin, decreased sexual desire isn't a side affect. Still... talk to your Doc. All of us are different. What works for me may not work for you and visa versa. We have the best support groups on drugs.com. There are some who dedicate their lives to helping us. I'm so delighted your a part of us. God bless you. Anna
I actually went in search of xanax RAISING ones sex drive. I just got prescribed this on a short term. I'm not necessarily a super young guy, I'm pushing 31. Over the passed couple days I've been a maniac as far as sex drive. Was prescribed xanax for anxiety/panic from the recent loss of my father. My sex drive increase could have to do with all of my emotions etc going haywire. I suppose I can't blame the xanax for it...
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Apr 2013 • 1 answer
Posted 22 Sep 2013 • 4 answers
Posted 5 Mar 2016 • 2 answers
Posted 13 Mar 2017 • 3 answers
Posted 1 Sep 2018 • 1 answer